Accessibility navigation

Evaluating a class of series using Taylor's theorem

Glaister, P. (2004) Evaluating a class of series using Taylor's theorem. International Journal of Mathematical Education in Science and Technology, 35 (2). pp. 286-296.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4976
Additional Information:0020-739X Quarterly: 4 issues per year TAYLOR & FRANCIS LTD English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation